MathSciNet Relay Station
MathSciNet bibliographic data
MR583138 (83g:05039) 05C35
Catlin, Paul A. On the Hajnal-Szemerédi theorem on disjoint cliques. Utilitas Math. 17 (1980), 163–177.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement